# SDR SWAA2023120617665

- Difficulty date: November 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT FWD CARGO COMPARTMENT 2023-682174<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B23123774;DUE DATE:22-AUG-24.;[02] TOOL USED RADIOMETER P/N XRP-3000 S/N 1859843 DUE DATE 05-DEC-23;[03] REPAIRED BY WELDING SCUFF PLATE AFT CORNER AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELDING SCUFF PLATE AFT CORNER AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC5975
